Surveys in Differential Geometry

Volume 21 (2016)

Kähler–Einstein metrics and algebraic structures on limit spaces

Pages: 85 – 94

DOI: http://dx.doi.org/10.4310/SDG.2016.v21.n1.a2

Author

Simon Donaldson (Department of Pure Mathematics, Imperial College, London)

Abstract

This is an expository article, discussing problems and developments in the theory of singularity formation for sequences of Kähler–Einstein metrics. In particular we consider the algebro-geometric significance of the metric tangent cones of a limit of Kähler–Einstein manifolds.

Full Text (PDF format)

Published 7 June 2016